Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pins and needles every night
Jul 27, 2011

Hello Doc, I've been on Atripla for 6 months, also on TB medications; Rifampicin + isoniazid+pyrodoxine, and extra 200 mg evafirenz, which will be stopped by my doctor next week. I reckon this last 3 weeks, i have pins and needles on my arms and legs every night while i'm sleeping, so it's really hard for me now to have a good sleep. is this symptom caused by medications or blood clots or sign of heart disease? FYI,My cd4 was 50 on January this year and now 437 ( 23%), VL now 93 and don't have history of hepatitis or heart problems before I've already got 2 shots of Hepatitis B vaccination and will get 3rd shot later in October.

Thank You

Response from Dr. Henry

Pins and needles sensations in all extremities could be do to a variety of issues such as efavirenz effect, neuropathy (if HIV or drug related usually more in toes/feet than locations you describe), metabolic abnormalities, stress/anxiety, hyperventilation, and others. A good medical evaluation should sort out some of the likely causes. Your efavirenz and TB meds could be playing a role so those symptoms should improve soon after stopping if that is the case. KH



Previous
Two hiv positive cuppels can have a negetive child?
Next
In Bangkok doing PEP, drug interaction question please help.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement